A note on Legendre polynomials
Rendiconti del Seminario Matematico della Università di Padova, Volume 30 (1960), p. 232-236
@article{RSMUP_1960__30__232_0,
     author = {Chatterjea, S. K.},
     title = {A note on Legendre polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {30},
     year = {1960},
     pages = {232-236},
     zbl = {0101.29101},
     mrnumber = {124541},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1960__30__232_0}
}
Chatterjea, S. K. A note on Legendre polynomials. Rendiconti del Seminario Matematico della Università di Padova, Volume 30 (1960) pp. 232-236. http://www.numdam.org/item/RSMUP_1960__30__232_0/

[1] B.S. Popov, A note concerning the integrals involving the derivatives of Legendre polynomials. Rend. Sem. Mat. Univ. Padova. vol. XXIX, 1959, pp. 316-317. | Numdam | MR 114012 | Zbl 0097.05503

[2] S.K. Chatterjea. On certain definite integrals involving Legendre's polynomials, Rend. Sem. Mat. Univ. Padova, vol. XXVII, 1957, pp. 144-148. | Numdam | Zbl 0078.25701

[3] E. Grosswald. On a simple property of the derivatives of Legendre's polynomials, Proc. Amer. Math. Soc. vol. I. 1950, p. 553. | MR 36877 | Zbl 0038.22301

[4] L. Carlitz, Note on Legendre polynomials. Bull. Cal. Math. Soc. vol. 46. 1954, p. 93. | MR 67238 | Zbl 0057.05401

[5] B.R. Bhonsle. On some results involving Jacobi polynomials, Bull. Cal. Math. Soc. vol. 50. 1958. p. 162. | MR 103997 | Zbl 0089.27903